# SDR AALA20120828015

- Difficulty date: August 28, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 7,656 hours, 2,995 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED STAB TRIM LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  REPLACED STAB TRIM MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
